# SDR UALA2009123104067

- Difficulty date: December 27, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 57,543 hours, 21,211 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT AT DOOR 1R BY THE LINEN DISPOSAL COMP. IS IN-OP.  REPLACED EXIT LIGHT, OPS CHECKS GOOD.
